Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 475, NWS Tulsa, OK

August 6, 2011Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 6, 2011, 6:20 PM CDT for Creek County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2011, 6:20 PM CDT (23:20 UTC)
Expired
Aug 6, 2011, 7:00 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Creek County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 6:30 PM CDTTSTM WND DMG8 Wnw Kellyville, OKROOF BLOWN OFF BARN. DAMAGE TO ROOFS OF SEVERAL MOBILE HOMES. LARGE TREE LIMBS BROKEN. ...FREEDOM HILL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-473 J/kg
Mixed-layer LCL
2200 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WUUS54 KTSA 062320
SVRTSA
OKC037-070000-
/O.NEW.KTSA.SV.W.0475.110806T2320Z-110807T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 700 PM CDT

* AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  KELLYVILLE...MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...
  FREQUENT CLOUD TO GROUND LIGHTNING...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  KELLYVILLE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 195 AND 209.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3608 9614 3588 9612 3588 9661 3608 9660
TIME...MOT...LOC 2320Z 274DEG 10KT 3599 9634

$$
2 follow-up statements
528 
WWUS54 KTSA 062329
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT SAT AUG 6 2011

OKC037-070000-
/O.CON.KTSA.SV.W.0475.000000T0000Z-110807T0000Z/
CREEK OK-
629 PM CDT SAT AUG 6 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL CREEK COUNTY...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF KELLYVILLE...MOVING EAST AT 10 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
KELLYVILLE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 195 AND 209.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE NEAR THIS STORM SHOULD SEEK SHELTER IMMEDIATELY INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. MOBILE HOMES AND HIGH 
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE 
OVERTURNED.

&&

LAT...LON 3608 9614 3588 9612 3588 9661 3608 9660
TIME...MOT...LOC 2329Z 269DEG 9KT 3604 9636

$$
379 
WWUS54 KTSA 062354
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SAT AUG 6 2011

OKC037-070004-
/O.EXP.KTSA.SV.W.0475.000000T0000Z-110807T0000Z/
CREEK OK-
654 PM CDT SAT AUG 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CREEK COUNTY EXPIRES
AT 700 PM CDT...

THE THUNDERSTORMS MOVING INTO SAPULPA HAVE WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE.

LAT...LON 3608 9614 3588 9612 3588 9661 3608 9660
TIME...MOT...LOC 2354Z 265DEG 10KT 3603 9621

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:53 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 6, 2:53 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SAT AUG 6 2011

.DISCUSSION...

QUASI-STATIONARY FRONT/OUTFLOW BOUNDARY CURRENTLY SITTING JUST
INSIDE THE NORTHWEST PART OF THE FORECAST AREA. RADAR MOSAIC HAS
SHOWN SIGNS OF SOME MOSTLY ELEVATED ECHOES DEVELOPING THIS
AFTERNOON ALONG THE BOUNDARY...WITH THIS TREND EXPECTED TO
CONTINUE INTO THE EVENING. ADDITIONAL CONVECTION WILL DEVELOP
ACROSS NORTHWEST OKLAHOMA AND INTO CENTRAL KANSAS...WHICH WILL
LIKELY PUT DOWN SOME OUTFLOW BOUNDARIES THAT WILL AFFECT PORTIONS
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TOWARD SUNDAY
MORNING. THIS WILL RESULT IN COOLER OVERNIGHT TEMPERATURES ACROSS
PARTS OF THE AREA TONIGHT...AND LIKELY SLIGHTLY COOLER HIGH
TEMPERATURES TOMORROW.

THE UPPER LEVEL RIDGE FINALLY BEGINS TO BREAK DOWN SOMEWHAT EARLY
THIS COMING WEEK...AND THE FRONT THAT HAS REMAINED JUST NORTH OF
THE AREA WILL BEGIN TO MOVE SOUTHWARD BY LATE TOMORROW. WINDS WILL
SHIFT TO A MORE SOUTHWESTERLY DIRECTION...AND COMBINED WITH THE
NORMAL PREFRONTAL WARM NOSE...WILL RESULT IN A GOOD PORTION OF THE
AREA REACHING TEMPERATURES ABOVE 110 DURING THE AFTERNOON. THE
GRADIENT WILL ALSO INCREASE...RESULTING IN WINDIER CONDITIONS THAN
WE HAVE SEEN LATELY. THE COMBINED VERY HOT TEMPERATURES...VERY LOW
RELATIVE HUMIDITIES /LESS THAN 20 PERCENT/...AND STRONGER
SUSTAINED WINDS WILL CONTRIBUTE TO AN EXTREME FIRE DANGER ON
MONDAY AFTERNOON...ESPECIALLY FOR AREAS ALONG AND NORTHWEST OF
INTERSTATE 44. A FIRE WEATHER WATCH WILL BE ISSUED TO COVER THE
THREAT IN THIS AREA...ALTHOUGH IT SHOULD BE NOTED THAT WIND SPEEDS
MAY BE MARGINAL ESPECIALLY IN OSAGE/PAWNEE/WASHINGTON COUNTIES.
THE FEELING IS THAT THE EXTREME TEMPERATURES/RELATIVE HUMIDITIES
AND THE RECENT FIRE BEHAVIOR OFFSET THAT MARGINALITY AT THIS TIME.

COOLER...ALTHOUGH STILL ABOVE NORMAL...TEMPERATURES WILL ARRIVE ON
TUESDAY...AS THE AREA GETS INTO A SUBTLE WEST TO NORTHWEST FLOW
REGIME ALOFT. THIS WILL ALSO INCREASE MCS POTENTIAL INTO THE
MIDDLE OF THE WEEK...ESPECIALLY FOR AREAS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.

THE RIDGE WILL REBUILD INTO THE REGION TOWARD THE LATTER PART OF
THE WEEK...WHICH WILL SHUT OFF THE PRECIPITATION POTENTIAL AND
ALSO LEAD TO A RETURN TO WIDESPREAD TRIPLE DIGIT HEAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80 107  83 110 /  30  20  10  10
FSM   80 108  78 110 /  10  20  10  10
MLC   82 108  81 108 /  10  20  10  10
BVO   73 105  76 111 /  40  20  20  20
FYV   74 100  73 102 /  20  20  20  10
BYV   76  99  75 101 /  20  20  30  20
MKO   76 106  77 108 /  20  20  10  10
MIO   77 103  76 107 /  30  20  30  20
F10   77 106  79 108 /  20  20  10  10
HHW   81 107  81 107 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FIRE WEATHER WATCH FROM 10 AM MONDAY TO 10 PM MONDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ064.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....22
Hazardous weather outlook, Aug 6, 5:33 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT SAT AUG 6 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
532 PM CDT SAT AUG 6 2011

...ISOLATED SEVERE STORMS THIS EVENING...
...EXTREME HEAT CONTINUES...
...A WILDFIRE OUTBREAK IS POSSIBLE MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...NOW..ENDING AROUND 11PM.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW THROUGH TONIGHT.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW THROUGH TONIGHT.

DISCUSSION...
A FEW THUNDERSTORMS WILL OCCUR THIS EVENING IN NORTHEAST OKLAHOMA
AND FAR NORTHWEST ARKANSAS. BECAUSE OF THE EXTREME HEAT...ANY
STORM IS LIKELY TO PRODUCT 35 TO 45 MPH WINDS. AN ISOLATED SEVERE
STORM IS POSSIBLE WITH DAMAGING MICROBURST WINDS.

A VERY HIGH FIRE DANGER CONTINUES ACROSS THE REGION WITH A NUMBER
OF FIRES ONGOING IN THE AREA. WHILE THE THUNDERSTORMS WILL PROVIDE
BRIEF WETTING OF THE VEGETATION IN SOME AREAS...A FEW STORMS WILL
HAVE LIMITED RAINFALL...SO THAT THE LIGHTNING WITH THE STORMS COULD
SPARK A FIRE. IN ADDITION...THE GUSTY WINDS ASSOCIATED WITH THE
STORMS WILL BRIEFLY FAN THE FLAMES OF EXISTING FIRES AND COULD
DRIVE THEM IN NEW DIRECTIONS AS THE WIND SHIFTS NEAR THE STORMS.
FIRE FIGHTERS SHOULD BE EXTREMELY AWARE OF ANY STORMS APPROACHING
A FIRE GROUND.

THE DANGEROUS HEAT WILL CONTINUE THROUGH TONIGHT WITH ONLY LOCAL
RELIEF IN OR NEAR STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A WILDFIRE OUTBREAK IS POSSIBLE IN PARTS OF THE AREA ON MONDAY.
THE ONGOING SERIOUS FIRE WEATHER CONDITIONS COULD WORSEN ON MONDAY
AS WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF EASTERN OKLAHOMA.

THE FRONT THAT MOVES INTO THE REGION ON TUESDAY WILL REMAIN IN THE
AREA THROUGH THURSDAY PROVIDING DAILY THUNDERSTORM CHANCES. THE
EXTRA CLOUD COVER AND RAIN POTENTIAL WILL TAKE THE EDGE OF THE
EXTREME HEAT IN MANY AREAS. HOWEVER SOUTHEAST OKLAHOMA WILL LIKELY
CONTINUE TO SEE DANGEROUS HEAT CONDITIONS NEXT WEEK AND ALL OF THE
AREA WILL CONTINUE TO SEE SEASONABLY HOT CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY RESPONSE AGENCIES AND FIRE FIGHTING AGENCIES SHOULD
CLOSELY FOLLOW THE FORECAST FOR THE NEXT SEVERAL DAYS AND MAKE
APPROPRIATE PLANS TO HANDLE THE POTENTIAL FOR WORSENING FIRE
WEATHER CONDITIONS ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 6, 5:41 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT SAT AUG 6 2011

OKZ059-064-062330-
CREEK OK-PAWNEE OK-
541 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK AND PAWNEE

AT 538 PM CDT...A COMPLEX OF STRONG THUNDERSTORM WAS LOCATED IN
PAYNE COUNTY...MOVING EAST AT 15 MPH INTO CREEK COUNTY AND EXTREME
SOUTHERN PAWNEE COUNTY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY...QUAY
AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
DIME SIZE HAIL.

LAT...LON 3618 9675 3618 9641 3586 9639 3585 9662
      3588 9663 3615 9663 3615 9674
TIME...MOT...LOC 2238Z 267DEG 12KT 3612 9663
Special weather statement, Aug 6, 5:48 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT SAT AUG 6 2011

OKZ060-062315-
TULSA OK-
548 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL TULSA

AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
EAST ABOUT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA AND BROKEN ARROW.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND DIME
SIZE HAIL.

LAT...LON 3620 9581 3606 9581 3607 9602 3616 9602
TIME...MOT...LOC 2247Z 270DEG 13KT 3612 9596
Special weather statement, Aug 6, 6:00 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SAT AUG 6 2011

OKZ067-068-062330-
CHEROKEE OK-WAGONER OK-
600 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
WAGONER...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...WAGONER...
TULLAHASSEE...OKAY AND SEQUOYAH STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9513 3583 9513 3581 9535 3582 9537
      3581 9539 3580 9544 3598 9547
TIME...MOT...LOC 2300Z 244DEG 12KT 3592 9536

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:09 PM CDTFire Weather WatchTSACraig, Creek, McIntosh, Mayes, Muskogee, Nowata and 9 more36 hr
Aug 6, 4:33 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner20 min
Aug 6, 5:41 PM CDTSpecial Weather StatementTSACreek49 min
Aug 6, 5:48 PM CDTSpecial Weather StatementTSATulsa27 min
Aug 6, 6:00 PM CDTSpecial Weather StatementTSAWagoner30 min
Aug 6, 6:10 PM CDTSevere Thunderstorm WarningTSATulsa35 min
Aug 6, 6:27 PM CDTSpecial Weather StatementTSATulsa33 min
Aug 6, 6:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.